# SDR SROM20200810001

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N660CP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36721
- Aircraft time: 12,233 hours, 9,524 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 12,233 hours, 9,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LH HORIZONTAL STABILIZER LOWER SKIN, STAB STA. 101, 19” FORM THE FORWARD SPAR.  REPAIRED CRACK IN LH HORIZONTAL STABILIZER LOWER SKIN AT STA. 101, 19” FROM THE FORWARD SPAR IN ACCORDANCE WITH B737-700 SRM 55-10-01-2R-11 REV. 70.
